# SDR ANCF20220316003

- Difficulty date: March 11, 2022
- Submitted: March 16, 2022
- Operation: Air carrier
- Aircraft: N939AV
- Make and model: Airbus A320-214
- Aircraft serial: 4939
- Aircraft time: 21,845 hours, 22,633 cycles
- Engine: Cfmint CFM565B43
- Engine time: 22,972 hours, 19,693 cycles
- System (JASC): 7530 · Compressor Bleed Control
- Part: Vane
- Part number: 39680012
- Part serial: EM6020347
- Condition: None
- Location: Zone 500
- Part time: 2,235 hours, 2,695 cycles
- Component: Engine, Cfmint, CFM565B43
- Component part number: CFM565B43
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

PROBLEM

11.MAR.2022 WO 54'386'879=> IN ACCORDANCE TSM 75-30-00-810-837-A FAILURE OF THE CONTROL OF THE VBV ACTUATOR ON ENGINE 1-CHANEL B-FAULT CONFIRMATION WAS PERFORMED IN ACCORDANCE AMM 73-29-00-710-040 OPERATIONAL TEST OF FADEC 1B ON THE GROUND (WITH ENGINE MOTORING) AND THE TEST GIVE VBV ACT, HMU FAULT AND IN ACCORDANCE FAULT ISOLATION STEP 4.B.1 VISUAL INSPECTION OF ALL THE VBV DOORS ACTUATORS AND FLEXIBLE SHAFTS WAS PERFORMED AND NO ANOMALIES WERE FOUND. CONTINUE PERFORM NEXT STEP 4.B.2 AMM 75-31-00-200-002-OPERATE MANUALLY THE VBV SYSTEM TO SURE THAT IT MOVES SMOOTHLY AND FREELY.
12.MAR.2022 WO 54'386'879=> DURING TAKE OFF ECAM MESSAGE - ENG 1 COMPRESSOR VANE

ACTION TAKEN
12.MAR.2022 WO 54'386'879=> IN ACCORDANCE WITH TSM TASK 75-30-00-810-837-A STEP 4.B.1.2:(A)1A AND B THE REMOVAL AND ISNPECTION THE FUEL GEAR MOTOR AND STOP MECHANISM WERE PERFORMED SATISFACTORY AND WAS FOUND IN NORMAL CONDITION

13.MAR.2022 WO 54'386'879=>IN ACCORDANCE WITH AMM 75-31-30-000/400-001 THE FELXIBLE  SHAFTS WAS REMOVED AND WAS INSPECTED AND WAS REPLACED 2 FLEXIBLE SHAFTS, THE VBV ACTUATORS WERE OPERATED MANUALLY IN BOTH DIRECTIONS AND WAS FOUND IN GOOD CONDITION .

14.MAR.2022 WO 54'386'879=>IN ACCORDANCE WITH AMM TASK 75-31-50-000/400-002-A THE BLEED VALVE AND MASTER BALLSCREW ACTUATOR ASSEMBLY WAS REPLACED
